Chaos in the SU (2) Yang-Mills Chern-Simons matrix model


Başkan K., KÜRKCÜOĞLU S.

Physical Review D, vol.104, no.6, 2021 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 104 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.1103/physrevd.104.066006
  • Title of Journal : Physical Review D

Abstract

© 2021 authors. Published by the American Physical Society.We study the effects of addition of the Chern-Simons (CS) term in the minimal Yang-Mills (YM) matrix model composed of two 2×2 matrices with SU(2) gauge and SO(2) global symmetry. We obtain the Hamiltonian of this system in appropriate coordinates and demonstrate that its dynamics is sensitive to the values of both the CS coupling, κ, and the conserved conjugate momentum, pφ, associated to the SO(2) symmetry. We examine the behavior of the emerging chaotic dynamics by computing the Lyapunov exponents and plotting the Poincaré sections as these two parameters are varied and, in particular, find that the largest Lyapunov exponents evaluated within a range of values of κ are above what is computed at κ=0, for κpφ<0. We also give estimates of the critical exponents for the Lyapunov exponent as the system transits from the chaotic to nonchaotic phase with pφ approaching to a critical value.